MathSciNet Relay Station
MathSciNet bibliographic data
MR1775218 (2001i:37061) 37E20 (37E05 37F25)
Levin, Genadi; van Strien, Sebastian Bounds for maps of an interval with one critical point of inflection type. II. Invent. Math. 141 (2000), no. 2, 399–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement